| Model Number |
1011-0139-05 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the associated defibrillator failed to discharge using these internal paddles.Complainant indicated that the clinician obtained another set of internal paddles to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The internal handles were returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to faulty switch wire on the internal handles.The internal handles were scrapped after evaluation.Analysis of reports of this type has not identified an increase in trend.